# SDR GTIA030936

- Difficulty date: October 30, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATION 1309 TO STATION 1287 HAS CORROSION AT THE WEB.  CUT OUT DAMAGED AREA.  DRILLED AND LOCATED HOLES AT REPAIR.  INSTALLED FILLER AND DOUBLER.  (M)
